New Acer Aspire 3 A315-51-51SL display issue

Discussion in 'Acer' started by ben2go, Aug 12, 2018 at 7:30 PM.

  1. ben2go

    ben2go Notebook Consultant

    Reputations:
    1
    Messages:
    264
    Likes Received:
    2
    Trophy Points:
    31
    When I am viewing certain things on my computer, the display seems to dim and brighten in a slow rhythm along with changing the contrast. Is this normal? If so, how do I stop it. I have eye problems and it really causes issues with my vision and gives me headaches.
     
  2. downloads

    downloads Super Moderator Super Moderator

    Reputations:
    6,797
    Messages:
    8,583
    Likes Received:
    1,723
    Trophy Points:
    331
  3. ben2go

    ben2go Notebook Consultant

    Reputations:
    1
    Messages:
    264
    Likes Received:
    2
    Trophy Points:
    31
    Thank you. All of my settings were correct to prevent the strange display issues, including the Intel settings. Thinking about it, the only time I seem to experience it is when running a Microsoft program or app. I'll keep my eyes open for settings that could affect the display and change them to see if it gets better.
     
Loading...

Share This Page